# SDR CALA2016051295351

- Difficulty date: May 7, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 57,688 hours, 12,002 cycles
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECRA 5230-02001 REPAIR ACCOMPLISHED FOR DENT AT AFT LARGE CARGO DOOR, BETWEEN BS 1698 - 1726.45.  REPAIR IS PERMANENT PROVIDED INSPECTION ACCOMPLISHED AS REQUIRED.  PLANNING CONTACT EG AT 28,500 DOOR TC.
